# SDR ASOA2018101995261

- Difficulty date: October 9, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1004656
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7312618 JOB 7731261 OP 79:  CENTER WING LOWER PLANK IS CHAFED AT LBL45 & RBL45 FROM CONTACT WITH BELLY FAIRING 193AB. C/A: COMPLIED WITH EC/TC REO 601R-57-21-880 IN ACCORDANCE WITH REO 601R-57-21-880 REV. D, DATED: 03/06/2017 AS WRITTEN.
